# SDR SWAA2014120434649

- Difficulty date: December 2, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 44,094 hours, 25,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 71702030
- Part serial: 35615
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EEPLS FAULTY.  R & R BATTERY PACK IAW MM.
